# SDR AALA201509309011

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 92,441 hours, 29,976 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 583 SEAT MOUNTED EMER LIGHT INOPERATIVE AT SEAT 19C.  FOUND WIRE BROKEN.  R & R SEAT MOUNTED EMER LIGHT ASSEMBLY AT SEAT 19C.  OPERATIONAL CHECKED GOOD.
